The non-dynamic equivalence of monetary and exchange rate rules under imperfect capital mobility and rational expectations
Miguel A. Kiguel
Journal of International Money and Finance, 1987, vol. 6, issue 2, 207-214
Date: 1987
References: Add references at CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/0261-5606(87)90034-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:jimfin:v:6:y:1987:i:2:p:207-214
Access Statistics for this article
Journal of International Money and Finance is currently edited by J. R. Lothian
More articles in Journal of International Money and Finance from Elsevier
Bibliographic data for series maintained by Catherine Liu ().